Tuesday, January 27, 2009

Huge Med change today



My meds are changing today. Cymbalta- stays at 60 mg. Lithium is going from 2600 to 3100. I'm clutching at straws trying to get out of this horrible darkness, it's not only Churchill's black dog this time, it's more like Cerberus.

As Bette Davis said in "All About Eve"- "Fasten your seatbelts= It's going to be a bumpy ride".

If I can post later I will,If not back tomorrow.

In the mean time, if anyone knows about Lithium Orotate, please contact me.

6 comments:

Tracy Reinhardt said...

I don't know about lithium, only about the bumpy ride.

It's the feeling of trying to walk though a carnival fun-house; with an constantly moving floor under me.

Only it's no fun ...and I can't see the exit.

Ana said...

I hope you get better.
You'll be in my prayers.
Love,
Ana

susan said...

@Tracy thank you. Love the description of the fun house. It's perfect!

@Ana, so far I am ok, other than drinking way too much water and peeing way too much.... and hand shaking.....
I think it will be worse in a few hours.....

Merelyme said...

Oh my sweet dear susan...i am so sorry you are having such troubles. Anything I can do?

Immi said...

I hope you feel better quickly Susan. *hugs coming atcha*

kim said...

First of all, great quote-I love that film and Bette Davis.

But mostly, I'm sending good thoughts and love your way.

Related Posts with Thumbnails